Advertisement

On Asymptotic Expansions in the “Interval” CLT for Sums of Independent Random Vectors

We study the remainder term taking into account the asymptotic expansions in the multidimensional central limit theorem for sums of independent random vectors. The dependence of the remainder term on the measure of hitting set is studied.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 199

This is the net price. Taxes to be calculated in checkout.

References

  1. 1.

    B. von Bahr, “Multidimensional integral limit theorem,” Ark. Mat., 7, 71–88 (1967).

  2. 2.

    S. V. Fomin, “Asymptotic expansions in the multidimensional central limit theorem,” Vestn. Leningr. Univ., Mat. Mekh. Astr., 1, Vyp. 7, 116–118 (1982).

  3. 3.

    R. N. Bhattacharya and R. Ranga Rao, Normal Approximation and Asymptotic Expansions, John Wiley & Sons (1976).

  4. 4.

    A. Bikelis, “On the central limit theorem in Rk. I,” Litovsk. Mat. Sb., XI, 1, 27–58 (1971).

  5. 5.

    V. V. Petrov, Limit Theorems for Sums of Independent Random Variables [in Russian] Moscow (1972).

  6. 6.

    L. V. Rozovsky, “Estimates for the rate of convergence in ‘interval’ CLT for sums of independent random vectors,” Vestn. St.Petersb. Univ., 4 (62), 466–476 (2017).

  7. 7.

    L. V. Rozovsky, “An extremal property of the uniform distribution and some of its consequences,” Theory Probab. Appl., 44, 583–588 (2000).

  8. 8.

    L. V. Rozovsky, “The convergence of the distribution functions of a sequence of sums of independent random variables to the normal law in Lp,” Litovsk. Mat. Sb., XVI, No. 1, 193–206 (1976).

  9. 9.

    L. V. Rozovsky, “On the coefficients of Cramer series,” Theory Probab. Appl., 43, 152–157 (1999).

  10. 10.

    L. V. Rozovsky, “The rate of convergence in the Lindeberg–Feller theorem,” Vestn. Leningr. Univ., Mat. Mekh. Astr., Vyp. 1, 70–75 (1974).

  11. 11.

    L. V. Rozovsky, “On the accuracy of the normal approximation,” J. Soviet Math., 61, 1911–1918 (1992).

Download references

Author information

Correspondence to L. V. Rozovsky.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 466, 2017, pp. 273–288.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Rozovsky, L.V. On Asymptotic Expansions in the “Interval” CLT for Sums of Independent Random Vectors. J Math Sci 244, 885–895 (2020). https://doi.org/10.1007/s10958-020-04660-0

Download citation